Warfarin 2 mg Tablets by Zydus RECALL

Discussion in 'Food, Drug & Product Recalls National & Internatio' started by fhc, Jun 12, 2013.

  1. fhc

    fhc New Member

    Messages:
    4,499
    Likes Received:
    2
    Trophy Points:
    0
    Not to be an alarmist but it is very important to check your prescription, if you take this medicine.

    http://www.fda.gov/Safety/MedWatch/...icalProducts/ucm356519.htm?source=govdelivery

    Warfarin 2 mg Tablets by Zydus Pharmaceuticals USA Inc.: Recall - Due to Oversized Tablets
    [Posted 06/12/2013]

    AUDIENCE: Pharmacy, Patient, Health Professional

    ISSUE: Zydus Pharmaceuticals USA Inc. is voluntarily recalling one lot of Warfarin 2 mg Tablets, Lot #MM5767, expiration date June 2014 to the retail level. Four tablets of Warfarin 2 mg Tablets, Lot MM5767, have been found to be oversized in one product complaint.

    Ingestion of a greater than intended dose of Warfarin, could lead to an increased pharmacological effect of warfarin. As a result, patients would be more likely to develop bleeding as an adverse reaction and in some patients that bleeding into a critical organ (mostly the central nervous system) could be fatal. The risk of bleeding is increased if overdosing is repeated continuously on a daily basis.
     
  2. Loading...


Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice